My daughter is six years old, she has a auto immune disorder called HSP which was caused by strep last year. The doctor has her on 250 mg Amoxcillin chewables three times a day, she says she feels wierd. Her body feels weird, she cant explain what or how to explain weird feeling. Is she Allergic to it, or is it to much for her maybe , what should i do? She has been on it before, most the time she gets put on this, but never this much.
6 Oct 2010
There is no "standard" amoxicillin dose that is recommended for all situations. The doc will calculate the appropriate dose taking into account several factors, including the weight, the severity of the infection, the type of the infection, and the type of bacteria causing the infection. Try to space the doses out as evenly as possible (every 12 hours for twice-daily doses or every 8 hours for thrice-daily dosing).
The side effects of amoxicillin are felling of anxiety or agitation, hyperactivity, would recommend that you seek advice from the doc who prescribed the med, he/she would be able to provide remedies, take good care of your daughter, wish her all the best.
- Amoxicillin Information for Consumers
- Amoxicillin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amoxicillin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am on amoxicillin (500 mg 4 times a day) for 10 days to treat a tooth infection which will be... extracted next week. Started taking it on Tuesday ...
2 answers • 11 Aug 2010
i have been prescribed these for a possible bacterial infection because what was diagnosed as a viral infection has lasted for so long(5 weeks). i ...
2 answers • 7 Sep 2010
My husband is healthy and on no other medication . Should amoxicillin be taken on an empty stomach or with food
3 answers • 22 Aug 2011
1 answer • 19 Sep 2011
My Great Dane was diagnosed with Baqcterial Pneumonia three years ago. He underwent two trachea washes and then put on Ciprophalaxin and Amoxicillin. ...
1 answer • 11 Dec 2014